Global finite-time observers for a class of nonlinear systems
dc.contributor.author | Li, Yunyan | |
dc.contributor.author | Shen, Yanjun | |
dc.contributor.author | Xia, Xiaohua | |
dc.contributor.email | xxia@postino.up.ac.za | en_US |
dc.date.accessioned | 2014-05-29T10:21:25Z | |
dc.date.available | 2014-05-29T10:21:25Z | |
dc.date.issued | 2013 | |
dc.description.abstract | Global finite-time observers are designed for a class of nonlinear systems with bounded varying rational powers imposed on the increments of the nonlinearities whose solutions exist and are unique for all positive time. The global finite-time observers designed in this paper are with two homogeneous terms. The global finite-time convergence of the observation error system is achieved by combining global asymptotic stability and local finite-time stability. | en_US |
dc.description.librarian | am2014 | en_US |
dc.description.sponsorship | Yanjun Shen’s work was partially supported by the National Science Foundation of China (No. 61074091, 61174216, 51177088), the National Science Foundation of Hubei Province (2010CDB10807, 2011CDB187), the Scientific Innovation Team Project of Hubei Provincial Department of Education (T200809, T201103). | en_US |
dc.description.uri | http:/www.kybernetika.cz | en_US |
dc.identifier.citation | Li, X, Shen, Y & Xia, X 2013, 'Global finite-time observers for a class of nonlinear systems', Kybernetika, vol. 49, no. 2, pp. 319-340. | en_US |
dc.identifier.issn | 0023-5954 | |
dc.identifier.uri | http://hdl.handle.net/2263/39934 | |
dc.language.iso | en | en_US |
dc.publisher | Academy of Sciences of the Czech Republic | en_US |
dc.rights | Academy of Sciences of the Czech Republic | en_US |
dc.subject | Global finite-time observer | en_US |
dc.subject | Nonlinear system | en_US |
dc.subject | Homogeneity | en_US |
dc.title | Global finite-time observers for a class of nonlinear systems | en_US |
dc.type | Article | en_US |